# SDR 97ZZZX4866

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12CM
- Make and model: Beech 95-A55
- Aircraft serial: TC300
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901021
- Condition: Broken
- Location: Mixture
- Part time: 52 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MIXTURE CABLE WORKING FINE AND SMOOTH.  MADE FLIGHT, ENGINE WOULD NOT SHUT DOWN.  FOUND CABLE BROKEN AT WELD JOINT ON ENGINE END UNDER SOLID SHEATH.  INSTALLED NEW CABLE.
